Aminophenol pseudo-Manamin tablets (I) instructions
Please read the instructions carefully and follow the instructions or purchase and use under the guidance of a pharmacist.
Athletes with caution
Generic name: Aminophenol pseudo-Manamin tablets (I)
Product Name: Pino
English name: Paracetamol, Pseudoephedrine Hydrochloride and Chlorphenamine Maleate Tablets(I)
Pinyin: Anfen Weima Namin Pian(I)
[Ingredients] This product is a compound preparation, each tablet contains 500 mg of acetaminophen as the main component, 30 mg of pseudoephedrine hydrochloride, and 2 mg of chlorpheniramine maleate. Excipients are: lactose, low-substituted hydroxypropylcellulose, hypromellose, microcrystalline cellulose, magnesium stearate, sodium carboxymethyl starch, thiourea, polysorbate 80.
【Properties】 This product is a white film.
[Type of action] This product is a non-prescription drug for cold medicine.
[Indications] It is suitable for relieving fever, headache, limb pain, sneezing, runny nose, stuffy nose, sore throat and other symptoms caused by the common cold and influenza.
[Specifications] 500 mg of acetaminophen, 30 mg of pseudoephedrine hydrochloride, and 2 mg of chlorpheniramine maleate.
[Usage and dosage] Oral. One adult at a time, three times a day. No more than 4 times a day.
[Adverse reactions] Sometimes mild dizziness, fatigue, nausea, upper abdominal discomfort, dry mouth and loss of appetite, rash, etc., can be self-recovery.
[Contraindications] Severe liver and kidney dysfunction is prohibited.
1. After 3 to 7 days of medication, the symptoms are not relieved. Please consult a physician or pharmacist.
2. Do not drink alcohol or alcoholic beverages while taking this product.
3. Do not take other anti-cold medicines that contain similar ingredients to this product.
4. Patients with heart disease, hypertension, thyroid disease, diabetes, prostatic hypertrophy, glaucoma, and the elderly should be used under the guidance of a physician.
5. Patients with liver and kidney dysfunction should be used with caution.
6. Pregnant women and lactating women should be used with caution.
7. Athletes use with caution.
8. Do not drive the machine, car, boat, engage in aerial work, mechanical operations and operate precision instruments during the medication.
9. If you take too much or have serious adverse reactions, seek medical attention immediately.
10. For those who are allergic to this product, those with allergies should be used with caution.
11. It is forbidden to use when the trait of this product changes.
12. Keep this product out of the reach of children.
13. If you are using other medicines, please consult your physician or pharmacist before using this product.
1. Use with other antipyretic analgesics to increase the risk of nephrotoxicity.
2. This product should not be combined with chloramphenicol, barbiturates (such as phenobarbital), antispasmodic drugs (such as belladonna), phentolamine, and digitoxin.
3. Drug interactions may occur if used in conjunction with other drugs. Consult your physician or pharmacist for details.
[Pharmacological action] Acetaminophen in this product can inhibit the synthesis of prostaglandins and has antipyretic and analgesic effects. Pseudoephedrine hydrochloride has the function of contracting the upper respiratory tract capillaries, which can eliminate the mucosal congestion of the nasopharynx and relieve the symptoms of nasal congestion. The chlorpheniramine maleate antihistamine has strong antihistamine and sedative effects, and can further alleviate the symptoms of nasal congestion and salivation caused by a cold.
[Storage] sealed and stored.
[Packaging] Composite film for pharmaceutical packaging, 10 pieces per box.
[Validity Period] 36 months
[Executive Standards] National Food and Drug Administration, National Drug Standard WS1-(X-356)-2004Z
[Approval No.] National Drug Standard H44024891
[Order revision date] October 30, 2014
Company Name: Guangdong Pi Di Pharmaceutical Co., Ltd.
Production address: No. 66, Pidi Avenue, Yueshan Town, Kaiping City, Guangdong Province
Postal code: 529331
Phone number: (0750) 2789348
400-8899-328 (National Service Phone)
Fax number: (0750) 2789348